# SDR AALA202401160862

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 73,207 hours, 28,147 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, FLIGHT DECK DOOR DIFFICULT TO OPEN.  DOOR OPENED NORMALLY AT THE GATE. ADJUSTED UPPER LATCH.
